



30 JUNE - 2 JULY 2025 CAIRNS PULLMAN INTERNATIONAL

Preliminary Program

as at 30/10/24

Monday 30 June 2025 - Network Meeting Day

8:30am Registration open

 ROOM 1
 ROOM 2
 ROOM 3

 9:00am - 10:30am
 First Year
 Student Partnership
 Co-Curricular

Experience Network Network Recognition
Network

Netw

10:30am - 11:00am Morning Tea (Network participants only)

11:00am - 12:30pm Peer Programs First in Family STEM Network

Network Network

12:30pm - 1:30pm Lunch (Network participants only)

1:15pm - 3:15pm Student Equity forum

3:15pm - 3:45pm Afternoon Tea (Network participants)

3:45pm - 4:30pm First Timers Meet & Greet

5:00pm - 7:00pm Welcome Reception

Tuesday 1 July 2025

7:30am Registration Opens

8:45am - 9:00am Welcome & Conference Opening

Keynote Presentation 9:00am - 10:00am

10:00am - 10:50am Morning Tea including Poster Session

Room Room 1
Parallel Session 1
11:00am - 11:30am

 Room 1
 Room 2
 Room 3
 Room 4
 Room 5

 1A
 1B
 1C
 1D
 1E

 10 minute change over

 Parallel Session 2
 2A
 2B
 2C
 2D
 2E

 Parallel Session 2
 2A
 2B
 2C
 2D
 2E

 11:40am - 12:10pm
 2E
 2E
 2E
 2E

Parallel Session 3 3A 3B 3C 3D 3E

12:20pm - 12:50pm

Parallel Session 4	4A	4B	4C	4D	4E		
1:50pm - 2:20pm							
	10 minute change over						
Parallel Session 5	5A	5B	5C	5D	5E		
2:30pm - 3:00pm							
3:00pm - 3:30pm	Afternoon Tea						
Parallel Session 6	6A	6B	6C	6D	6E		
3:30pm - 4:00pm							
Parallel Session 7	7A	7B	7C	minute change over 7D	7E		
4:10pm - 4:40pm							
7:00pm - 10:30pm	Conference Dinner						
Wednesday 2 July 20	025						
Keynote Presentation 9:00am - 10:00am							
10:00am - 10:30am	Morning Tea						
Parallel Session 8 10:30am - 11:00am	8A	8B	8C	8D	8E		
	UA	00	00	00	UL.		
	10 minute change over						
Parallel Session 9 11:10am - 11:40am	9A	9B	9C	9D	9E		
				minute change over			
Parallel Session 10 11:50am - 12:20pm	10A	10B	10C	10D	10E		
12:20pm - 1:20pm	Lunch						
Parallel Session 11	11A	11B	11C	11D	11E		
1:20pm - 1:50pm							
	10 minute change over						
Parallel Session 12 2:00pm - 2:30pm	12A	12B	12C	12D	12E		
2.00рт - 2.30рт							
			10	minute change over			
Parallel Session 13 2:40pm - 3:10pm	13A	13B	13C	13D	13E		
3:10pm - 3:40pm	Afternoon Tea						
Keynote Presentation 3:40pm - 4:40pm							
4:40pm - 5:00pm	Class / January	Close / Journal Announcement / 2026 Announcement					
T. TOPHI - C. COPPII							